A mathematical theory of quantum cohomology

Yongbin Ruan, Gang Tian

Research output: Contribution to journalArticle

227 Scopus citations
Original languageEnglish (US)
Pages (from-to)259-367
Number of pages109
JournalJournal of Differential Geometry
Volume42
Issue number2
DOIs
StatePublished - Sep 1995

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A mathematical theory of quantum cohomology'. Together they form a unique fingerprint.

  • Cite this